I have a rash on both sides of my groin. It is in the crease between my genitals. It goes from the start of the seperation of my leg and groin and goes down to below my testicles. It is light red on both sides and produces a distinctly bad odor. It does not ever itch. It feels slick and appears moist most of the time. I have also had pain in my thighs and what appear to be inflamed lymph nodes in the groin (but I'm not sure). I have had these symptoms for about 5 months. The rash is sometimes more inflamed on one side than the other but it has not gone away and I can always see it down there. It started as multiple paper cut looking things that then morphed into this larger line. I also get intermittent testicle pain that is sometimes very annoying. No stinging or anything during urination or ejaculation. I posted in the std section and they didn't seem to think it resembled an std. I used some lotrimin at one point but that did not help at all and the rash is still there. Any thoughts?? Thank you in advance for your time.
It looks like fungal infection causing intertrigo. Application of local antifungal cream(terbinafine, clotrimazole, econazole, ketoconazole, miconazole) and oral antifungal drugs are the mainstay of treatment. Also wear cotton underwear and keep the skin as dry as possible.
You can consult a pharmacist and get any cream or lotion containing these ingredients. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.